# SDR AALA20100326TUL01

- Difficulty date: March 26, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP AT STATION 200 BETWEEN NUMBER 5 AND NUMBER 6 SEAT TRACKS OUT OF LIMITS.  INSTALLED DOUBLER PER AARD 53-20-00-16.
